# SDR UALA2011092905285

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 39,904 hours, 4,851 cycles
- Engine: Pwa PW40903
- Engine time: 38,471 hours, 4,714 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WILL NOT SHUTDOWN UNLESS TEE HANDLE IS PULLED.   MAINT RAN 3 TIMES & CHECKED GOOD.  REMOVED & CLEANED FMU CONNECTOKR AND RAN ENGINE AGAIN BUT FAILED THIS TIME WITH STATUS MESSAGE FOR LEFT FUEL VALVE.  FAULT MESSAGE SHOWS 73-6021 1.  POSSIBLE FMU AND OR WIRING HARNESS.   BOTH RELAYS K76104 AND K76017 REPLACED RAN ENG 6 TIMES, SHUT DOWN NORMAL PER JRH.
